Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8, Issue 3, Pages 555-562
http://dx.doi.org/10.1155/S0161171285000606

Distribution of LRC for testing sphericity of a complex multivariate Gaussian model

1Department of Statistics, University of Rajasthan, Jaipur, Rajasthan, India
2Department of Mathematics and Statistics, Bowling Green State University, Bowling Green, Ohio 43403, USA

Received 13 February 1984

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. K. Nagar, S. K. Jain, and A. K. Gupta, “Distribution of LRC for testing sphericity of a complex multivariate Gaussian model,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 3, pp. 555-562, 1985. https://doi.org/10.1155/S0161171285000606.